RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2015, Volume 291, Pages 249–265 (Mi tm3684)  

This article is cited in 3 scientific papers (total in 3 papers)

Differential inclusions with unbounded right-hand side and necessary optimality conditions

E. S. Polovinkin

Moscow Institute of Physics and Technology (State University), Dolgoprudny, Moscow region, Russia

Abstract: We study the properties of the trajectories of a differential inclusion with unbounded measurable–pseudo-Lipschitz right-hand side that takes values in a separable Banach space and consider the problem of minimizing a functional over the set of trajectories of such a differential inclusion on an interval. We obtain necessary optimality conditions in the form of Euler–Lagrange differential inclusions for a problem with free right end.

Funding Agency Grant Number
Russian Foundation for Basic Research 13-01-00295а
This work was supported by the Russian Foundation for Basic Research, project no. 13-01-00295a.


DOI: https://doi.org/10.1134/S0371968515040196

Full text: PDF file (245 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2015, 291, 237–252

Bibliographic databases:

UDC: 517.977
Received: January 15, 2015

Citation: E. S. Polovinkin, “Differential inclusions with unbounded right-hand side and necessary optimality conditions”, Optimal control, Collected papers. In commemoration of the 105th anniversary of Academician Lev Semenovich Pontryagin, Tr. Mat. Inst. Steklova, 291, MAIK Nauka/Interperiodica, Moscow, 2015, 249–265; Proc. Steklov Inst. Math., 291 (2015), 237–252

Citation in format AMSBIB
\Bibitem{Pol15}
\by E.~S.~Polovinkin
\paper Differential inclusions with unbounded right-hand side and necessary optimality conditions
\inbook Optimal control
\bookinfo Collected papers. In commemoration of the 105th anniversary of Academician Lev Semenovich Pontryagin
\serial Tr. Mat. Inst. Steklova
\yr 2015
\vol 291
\pages 249--265
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3684}
\crossref{https://doi.org/10.1134/S0371968515040196}
\elib{http://elibrary.ru/item.asp?id=24776676}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2015
\vol 291
\pages 237--252
\crossref{https://doi.org/10.1134/S0081543815080192}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000369344400019}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84957606497}


Linking options:
  • http://mi.mathnet.ru/eng/tm3684
  • https://doi.org/10.1134/S0371968515040196
  • http://mi.mathnet.ru/eng/tm/v291/p249

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. S. Polovinkin, “Necessary optimality conditions for the Mayer problem with unbounded differential inclusion”, IFAC PAPERSONLINE, 51:32 (2018), 521–524  crossref  isi
    2. E. S. Polovinkin, “O nepreryvnoi zavisimosti traektorii differentsialnogo vklyucheniya ot nachalnykh priblizhenii”, Tr. IMM UrO RAN, 25, no. 1, 2019, 174–195  mathnet  crossref  elib
    3. E. S. Polovinkin, “Pontryagin's Direct Method for Optimization Problems with Differential Inclusion”, Proc. Steklov Inst. Math., 304 (2019), 241–256  mathnet  crossref  crossref  isi  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:139
    Full text:9
    References:48
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020